# SDR UALA2008111306427

- Difficulty date: November 8, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,034 hours, 18,567 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREE ON APPROACH.  FLAPS STUCK ON 20 UNITS.  TROUBLESHOOT T/E FLAP DISAGREE.  FOUND NR 6 FLAP TRANSMISSION OIL IS BLACK AS VIEWED THROUGH SIGHT GLASS.  DRAINED AND REPLACED WITH NEW OIL.  LAB ANALYSIS INDICATED ACCEPTABLE LEVELS OF CARBON COMPOUND, OK.  REMOVED NR 8 TRANSMISSION BALL SCREW ASSY.  INSTALLED NEW NR 8 T/E FLAP TRANS.
